# SDR UIEA2020051201014

- Difficulty date: May 11, 2020
- Submitted: May 12, 2020
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 91,051 hours, 23,356 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Filter
- Part number: 38824961
- Condition: Dirty
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON APU OIL SERVICE INSPECTION, FOUND FUEL FILTER DPI POPPED.( REMOVED AND REPLACED APU FUEL FILTER IAW B767 AMM 49-31-04. LEAK AND OPS CK GOOD WITH APU RUNNING. )
